# SDR CA011210017

- Difficulty date: December 3, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 4,517 hours
- Engine: Garrtt TPE3315251K
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 410008173
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING INSPECTION OF THE AIRCRAFT,  CRACKS WERE NOTED ON THE VERTICAL STABILIZER SKIN.  THE CRACKS WERE LOCATED AT THE FIRST FASTENER ABOVE THE DOUBLER AT THE CENTRE SPAR. THE LONGEST CRACK MEASURED .75 INCHES IN LENGTH. A X-RAY INSPECTION WAS ACCOMPLISHED IN THE AREA OF THE DOUBLER AND 2 CRACKS WERE NOTED ON THE SKIN AT THE FASTENER THAT WAS UNDERNEATH THE DOUBLER. THE DOUBLER WAS REMOVED FROM THE AIRCRAFT TO INSPECT THE AREA NO FURTHER DAMAGE WAS NOTED.
